It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Dear everyone,

I'm editing this because I think I addressed the wrong person. I thought it was Magnolia Lady that spoke about Adderall helping her depression, but now I think it was Desperate 1. I am so sorry for the confusion (it is one symptom of the RSD). I am new to the ADD board and have been trying to catch up by reading all the old posts. It is teaching me things that I definitely need to know. My 1st post explained part of my problem with Adult ADD/HD and trying to get on the right medicine at the correct dosage. Doc had me on Ritalin a couple of months starting at 5 mg. twice a day and going up to 10 mg. twice a day. Worked great slowing me down and allowing me to organize my thoughts. What's happening now is that my thoughts are starting to race again. I will have 4 or 5 projects going at one time and never finish anything. I'll go to another room to get something and then start working on something else and forget what I came to that room to get. It's been this way all my life, and I thought that is the way everyone does things. LOL! I have a few health issues with emphysema, RSD, and depression. You said you were prescribed Adderall to help with your fatigue, but you found that it lifted your depression. I've been on all sorts of antidepressants trying to find the one that would work for me. There is concern since my mother and her sister committed suicide. The pain that I have on a daily basis has sometimes made me feel suicidal. Constant pain just wears you down, and I know you (with your Fibro) and many other chronic pain sufferers know what I mean. When you talked about how well Adderall worked for your depression, it encouraged me to share your post with my doctor. So, he prescribed 20 mg Adderall twice a day. The first pill I took made me extremely sick to my stomach. I knew that could happen but also knew that some side effects subside after they are used a few days. The next day I took a half and waited over an hour to take the second half. But when I took the second one, I was sick as a dog again. Nausea was the worst side effect and the other was feeling shaky and unsteady. I apologize that this is getting long. Well, I tried it one more day, and it made me as sick as the first day. I am going to try to get my doctor on the phone (busy, busy doc) to tell him this. The only thing that makes sense to me is to resume taking the Ritalin. There were no bad effects with Ritalin. Perhaps the doc will raise the dosage on that or switch to something else. I'm willing to do anything in this world to keep the depression at bay and keep my thoughts from racing too much. If I am going at this thing all wrong, please let me know what the right thing is. Thank you so much for your posts and your help. God bless everyone on this board for extending a helping hand to a fellow sufferers.

Sansy
Re: Adderall Advice
Jan 10, 2008
[QUOTE=deepsouth;3380451]Dear everyone,

I'm editing this because I think I addressed the wrong person. I thought it was Magnolia Lady that spoke about Adderall helping her depression, but now I think it was Desperate 1. I am so sorry for the confusion (it is one symptom of the RSD). I am new to the ADD board and have been trying to catch up by reading all the old posts. It is teaching me things that I definitely need to know. My 1st post explained part of my problem with Adult ADD/HD and trying to get on the right medicine at the correct dosage. Doc had me on Ritalin a couple of months starting at 5 mg. twice a day and going up to 10 mg. twice a day. Worked great slowing me down and allowing me to organize my thoughts. What's happening now is that my thoughts are starting to race again. I will have 4 or 5 projects going at one time and never finish anything. I'll go to another room to get something and then start working on something else and forget what I came to that room to get. It's been this way all my life, and I thought that is the way everyone does things. LOL! I have a few health issues with emphysema, RSD, and depression. You said you were prescribed Adderall to help with your fatigue, but you found that it lifted your depression. I've been on all sorts of antidepressants trying to find the one that would work for me. There is concern since my mother and her sister committed suicide. The pain that I have on a daily basis has sometimes made me feel suicidal. Constant pain just wears you down, and I know you (with your Fibro) and many other chronic pain sufferers know what I mean. When you talked about how well Adderall worked for your depression, it encouraged me to share your post with my doctor. So, he prescribed 20 mg Adderall twice a day. The first pill I took made me extremely sick to my stomach. I knew that could happen but also knew that some side effects subside after they are used a few days. The next day I took a half and waited over an hour to take the second half. But when I took the second one, I was sick as a dog again. Nausea was the worst side effect and the other was feeling shaky and unsteady. I apologize that this is getting long. Well, I tried it one more day, and it made me as sick as the first day. I am going to try to get my doctor on the phone (busy, busy doc) to tell him this. The only thing that makes sense to me is to resume taking the Ritalin. There were no bad effects with Ritalin. Perhaps the doc will raise the dosage on that or switch to something else. I'm willing to do anything in this world to keep the depression at bay and keep my thoughts from racing too much. If I am going at this thing all wrong, please let me know what the right thing is. Thank you so much for your posts and your help. God bless everyone on this board for extending a helping hand to a fellow sufferers.

Sansy[/QUOTE]

DeepSouth - God Bless you and you have come to the right place. I suffer with BiPolar 1, still not under control, fibro, chronic myofascial pain, hypermobility and some scoliosis.

I was prescribed Ritalin LA for energy due to the BiPolar and fibro... I take 20 mg twice a day... Even though it is long acting and is supposed to last for 8 hours, my psychiatrist has me take it at 8am and again at noon. If you take it to late in the afternoon, it will interfere with your sleep. My BiPolar is still not under control and have tried everything under the sun. However, for probably close to 20 years my psychologist had me diagnosed with severe depression and generalized anxiety disorder which was the wrong diagnoses and I did not find out until August of 2006. I had a major meltdown and went to the mental hospital. That is when I was diagnosed with BP 1. According to what I was told by my new psychiatrist and from what I have read that about BP, that because I was misdiagnosed for all those years, it takes a much longer time to find the right combo of meds to get the BP under control.

I think you know also with the different diseases being mixed, it doesn't help. Also, you have to deal with the issues of your Mother and Sister. Please keep your head up and never give up the fight. We all have our demons to fight and I can't say I know how you feel because I don't. I can say that I have much empathy for you and truly care that you continue to seek help and also continue to come here. Don't worry about getting confused as that is the fibro fog and everyone will understand that.

Hang in there, and remember you can always come here whenever you need to. I am sending my angels to watch over you. Jenn :angel::angel::angel:





All times are GMT -7. The time now is 09:01 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!